|concerned about my boss
Feb 26, 2005
I am starting a job where I will be living with my boss. We will share meals and other normal activities. He takes testosterone. He says it is for anti aging, but I am aware of its use for HYpergonadism. Also I notice he seems particularly preocupied with not getting sick and so on. I am concerned about the situation. PLease give me some advice. Thank you very much.
| Response from Ms. Breuer
Whatever his reasons for taking testosterone, the reasons really aren't your business, just as your prescriptions aren't his business. Even though you'll share accommodations, each person's medical information is confidential and private.
If your concern is HIV (and that is a potential reason for the testosterone), you have nothing to be concerned about as long as you and he are not having sex or sharing needles. Keep your razors and toothbrushes to yourselves and you'll cover all the bloodborne disease prevention bases.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Purple Spots After Biting Worried I Have HIV
- Red Spots After Blood Splash Worried I Have HIV
- Red Spots After Getting Fingered Worried I Have HIV
- Sore On Tongue After Getting Fingered Worried I Have HIV
- Alphabetical List Of Sexually Transmitted Diseases
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.